# SDR SWAA2023071174507

- Difficulty date: July 3, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,477 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXTERIOR AND INTERIOR EMERGENCY LIGHTS INOPERATIVE.<[01] PERFORMED T/S AS PER WDM 33-51-14 AND FOUND DEFECTIVE BATTERY PACKS AT POSITIONS M1675; M2816; M2335; AND M1676. REPLACED EMERGENCY LICHTS BATTERY PACKS POSITIONS M1675; M2816; M2335; AND M1676. AS PER B737 AMM 33-51-06-960-805. TEST FOUND NORMAL;[02] VERIFIED PERFORMED T/S AND FOUND DEFECTIVE BATTERY PACKS AT POSITIONS M1675; M2816; M2335; AND M1676. REPLACED EMERGENCY LIGHTS BATTERY PACKS POSITIONS M1675; M2816; M2335; AND M1676. TEST FOUND NORMAL.
